Dual of Zariski Topology for Modules

Ceken S., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3637758
  • City: Halkidiki
  • Country: Greece
  • Keywords: Zariski topology, dual Zariski topology, second submodule, comultiplication module
  • Akdeniz University Affiliated: Yes


In this paper we introduce the dual Zariski topology on the set of second submodules of M, denoted by Specs(M), for an R-module M. We give some relationships between Spec(s)(M) and Spec(R/Ann(M)). By using this topological space, we give some characterizations of rings and modules.